Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Lipodystrophy and WastingLipodystrophy and Wasting
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Losing weight
Feb 10, 2001

I have gain about 20 lbs since I have been taking medication for HIV. Can I take diuretic, such as Metabolife while taking the medication? I try to watch what I eat, and I work at a computer all day. I don't get very much exercise at all. I am going to start walking as soon as the weather warms up. My husband would like to join a gym, but I was not sure if that was a good thing for us.

Response from Dr. Dieterich

There is no magic answer to weight loss. However, exercise should be the number one priority on your list. No matter what the weather walking is a good idea. The gym works fine as well. I would recommend you and your husband start exercising immediately. It is a lot safer than any diet medication. Get going! DTD


Previous
SWITCHING MEDICINES
Next
Am I taking too much?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement